Partiswari Maharana ; Sabita Sahoo - On the Convergence of Random Fourier-Jacobi Series of Continuous functions

cm:10155 - Communications in Mathematics, January 12, 2023, Volume 32 (2024), Issue 1
On the Convergence of Random Fourier-Jacobi Series of Continuous functions

Authors: Partiswari Maharana Sabita Sahoo

    The interest in orthogonal polynomials and random Fourier series in numerous branches of science and a few studies on random Fourier series in orthogonal polynomials inspired us to focus on random Fourier series in Jacobi polynomials. In the present note, an attempt has been made to investigate the stochastic convergence of some random Jacobi series. We looked into the random series $\sum_{n=0}^\infty d_n r_n(\omega)\varphi_n(y)$ in orthogonal polynomials $\varphi_n(y)$ with random variables $r_n(\omega).$ The random coefficients $r_n(\omega)$ are the Fourier-Jacobi coefficients of continuous stochastic processes such as symmetric stable process and Wiener process. The $\varphi_n(y)$ are chosen to be the Jacobi polynomials and their variants depending on the random variables associated with the kind of stochastic process. The convergence of random series is established for different parameters $\gamma,\delta$ of the Jacobi polynomials with corresponding choice of the scalars $d_n$ which are Fourier-Jacobi coefficients of a suitable class of continuous functions. The sum functions of the random Fourier-Jacobi series associated with continuous stochastic processes are observed to be the stochastic integrals. The continuity properties of the sum functions are also discussed.


    Volume: Volume 32 (2024), Issue 1
    Published on: January 12, 2023
    Submitted on: October 16, 2022
    Keywords: Mathematics - Functional Analysis,60G99, 40G15

    Share

    Consultation statistics

    This page has been seen 16 times.
    This article's PDF has been downloaded 20 times.